# SDR 96ZZZX4719

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: D9181
- Condition: Deteriorated
- Location: Vacuum System
- Component: Parker
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VACUUM SYSTEM FILTER UPPER BLACK RUBBER CAP WILL CRUMBLE IN YOUR FINGERS.  NOT CURED.  BOTTOM APPEARS OK.  SUBMITTER STATED VERY DANGEROUS, WILL BLOCK DOWN STREAM INSTRUMENTS.  LABEL ON BOX HAD DATE 8/94 ON IT.
